|Sustiva and L-Glutamine
Nov 27, 2000
I decided to start taking L-Glutimane as a precautionary measure against lypodistrophy or wasting. It says to take it on an empty stomach. Sustiva is supposed to be taken on an empty stomach or by avoiding high fat foods. I take the Sustiva when I go to sleep. Should I be concerned about side effects if I take the L-Glutimane at about the same time as the Sustiva?
Thanks for your help.
Response from Dr. Dieterich
I am not aware of any data on this subject. However I would not guess that glutamine would interfere with the Sustiva. You can always take it at another time, if you are worried. Good luck! DTD
Weight loss during AVS?
Herbs and Medicines
- Herpes After Sex With Sex Worker Worried I Have HIV
- Itchy Rash After Touching Urine Sign Of HIV AIDS
- Night Sweats After Getting Head Sign Of HIV AIDS
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- Red Spots After Rubbing Penis Worried I Have HIV
- Can Vibramycin Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.